# SDR YENA2025102801059

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 38,474 hours, 7,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#373, BOS-AUA. CR3 ALERT.  INFLIGHT CREW MEMBERS REPORTED FUMES EVENT ON DESCENT INTO AUA TO INBOUND CAPT ON GND DURING DEPLANING ( PACKS ); PERFORMED LEVEL B DECONTAMITATION OF ECS PER TASK  CARD A320-21-00-00-615-803-A. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED."
